# SDR ASAA2022102740512

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,538 hours, 11,270 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Out Of Limits
- Location: Fuel Indicating
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FQIS FAILS SYSTEM TEST AT 404.7 PICO FARADS, REF AMM TASK 28-41-00-730-801. COMPENSATOR, TU1, TU2, TU3 , TU7 AND TU10 ARE OUT OF ACCEPTABLE LIMITS. GROUNDED - YES.  REMOVED AND REPLACED PROBES - COMPENSATOR, TU1, TU2, TU3, TU7, AND TU10 REF B737-800 AMM 28-41-21/401. #1 FQIS SYSTEM TEST NOW GOOD AT 396.4/57.81 PICO FARADS. FOR INSPECTION REQUIREMENTS, POWER DEACTIVATION, & LEAK CHECKS REF TANK ENTRY TASK CARD 78528000-LINE.
